MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 3-4; PRSTHSSKNEPATLLOFMROTBLSMICNSTRNDCMNTDPLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. LEGION CON ART INS 9MM SZ 3-4; PRSTHSSKNEPATLLOFMROTBLSMICNSTRNDCMNTDPLYMR/MTAL/PLYMR
Catalog Number 71420523
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that legion constrained inserts were a mixture of some labelled genesis constrained and some labelled legion constrained within a run of sizes.Traditionally the gii constrained liners are only for use with legion (built in rotation affects congruency with post), but having them labelled as gii is causing some strong challenges from surgeons who insist they can use them with gii ps femurs (¿they say genesis so can use with genesis¿).
 
Additional Manufacturer Narrative
This event should be re-evaluated for mdr reporting.The information states that until now there is no confirmation that the devices reported were used on any patient, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LEGION CON ART INS 9MM SZ 3-4
Common Device Name
PRSTHSSKNEPATLLOFMROTBLSMICNSTRNDCMNTDPLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9580367
Report Number1020279-2020-00228
Device Sequence Number16277355
Product Code JWH
UDI-Device Identifier03596010555823
UDI-Public03596010555823
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71420523
Device Lot Number18ET03135
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1